# SDR AALA20040155

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA -  INSEAT EMERGENCY LIGHTS AT OVERWING EXIT INOPERATIVE.  REPAIRED WIRING IN AFT TAIL COMPARTMENT FOR INSEAT EMERGENCY LIGHTS AT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
